MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER

DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER
Model Number 3655LT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Death
Event or Problem Description
Devilbiss healthcare became aware of the incident from a communication by the service provider.The patient's girlfriends notified the service provider's billing department of patient's death.Service provider's staff visited the residence and found home damaged by fire.Patient's girlfriend stated that his death was unrelated to the fire.We have received the fire report noting suspected arson.There were multiple fires in the dwelling fueled by stacked furnishings.We have not received the device for evaluation.Since it was lost in the fire.

Brand Name
DEVILBISS
Common Device Name
NEBULIZER
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
MDR Report Key12394330
Report Number2515872-2021-00013
Device Sequence Number4724187
Product Code CAF
UDI-Device Identifier00885304001782
UDI-Public885304001782
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K020932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number3655LT
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;